# SDR SWAA2014012124384

- Difficulty date: December 26, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 33,837 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Heat Shield
- Part number: 5952449
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC DUCT HEAT SHIELD CRACKED AT BS 1051 LBL 40.  R & R SHIELD IAW SRM & DRAWING.
